# SDR HEEA063285

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 3444 · Ground Proximity System
- Part: Radar Altimeter
- Part number: 066104802
- Condition: Malfunctioned
- Location: Rt Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYSTEM INDICATOR SURGES FROM ZERO TO FULL SCALE CONTINUOUSLY ABOVE 3,000 FEET ALTITUDE.  PERFORMED PRELIMINARY INSPECTION.   FOUND UNIT OFF FREQUENCY, ADJUSTED TO SPECS WHILE TESTING NEEDLE WOULD BECOME ERRATIC.
